I have had similar side effects:
Bloated feeling, pains on my left side of abdomin, almost distending stomach feeling, fatigue. However, I have not had a regular period since I had the Morena inserted (2.5 years ago). I thought this might be one of those little benefits. Well now I'm not so sure. I have gained 25 pounds, my breasts have increased 1 cup size (I haven't been this big since I was pregnant) and I can't stand it. I'm going to get blood work done on Monday just to make sure there's nothing else wrong. I bet it's the Morena, and I've just been thinking it was something else.
I'm so glad you wrote in this forum - I was really baffled by the changes in my body. I'm usually not this slow to react to changes, but I had a few other things going on after I had the IUD inserted. I've felt bad for over 2 years, and I'm really mad that my gynecologist has not even considered the Mirena as the culprit!!
Time to make an appointment with her.
Thanks so much for your info.